# SDR SCNA20230622193

- Difficulty date: June 16, 2023
- Submitted: June 22, 2023
- Operation: Air carrier
- Aircraft: N7901A
- Make and model: Boeing 737-8
- Aircraft serial: 32605
- Aircraft time: 48,408 hours, 23,765 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DEFECT NR00189: RH OUTER WING REAR SPAR ATTACHMENT FITTING APPROX ORSS 259 - - RESOLUTION: HOLE DISCOVERED ON LOWER SURFACE OF O/B LOWER FLANGE OF THE RH OUTER WING REAR SPAR ATTACHMENT FITTING APPROX ORSS 259. HOLE INSPECTED AND FOUND CRACKED. HOLE WAS OVERSIZED TO REMOVE CRACK. THERE IS NO APPLICABLE REPAIR IN THE SRM 737-800BCF SRM 57-20-90. MAINTENANCE HAS REQUESTED TO LEAVE "AS-IS" CONDITION.
